# SDR COMA0860077

- Difficulty date: January 17, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 24,254 hours, 22,408 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 5399001
- Part serial: 0880B
- Condition: Faulty
- Location: Lt Nacelle
- Part time: 8,202 hours, 6,816 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 4984 - RECEIVED LEFT COWL ANTI-ICE MESSAGE.  PERFORMED QRH, RETURNED TO CVG, LANDED WITHOUT INCIDENT.  LEFT PRESS RELIEVE VALVE OBSERVED EXTENDED DURING POST FLIGHT.  REPLACED LEFT COWL ANTI-ICE VALVE AND RESET LEFT ENGINE PRESS RELIEVE VALVE.  NO FURTHER DEFECTS.
